Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 204363, 7 pages
http://dx.doi.org/10.1155/2013/204363
Research Article

Adjusted Empirical Likelihood for Varying Coefficient Partially Linear Models with Censored Data

Department of Mathematics, Hechi University, Yizhou, Guangxi 546300, China

Received 19 August 2012; Revised 19 November 2012; Accepted 24 November 2012

Academic Editor: Xuewen Lu

Copyright © 2013 Peixin Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peixin Zhao, “Adjusted Empirical Likelihood for Varying Coefficient Partially Linear Models with Censored Data,” Journal of Mathematics, vol. 2013, Article ID 204363, 7 pages, 2013. https://doi.org/10.1155/2013/204363.